首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Bounds for left and right window cutoffs
  • 本地全文:下载
  • 作者:Javiera Barrera ; Bernard Ycart
  • 期刊名称:Latin American Journal of Probability and Mathematical Statistics
  • 电子版ISSN:1980-0436
  • 出版年度:2014
  • 卷号:XI
  • 页码:445-458
  • 出版社:Instituto Nacional De Matemática Pura E Aplicada
  • 摘要:The location and width of the time window in which a sequence ofprocesses converges to equilibrum are given under conditions of exponential con-vergence. The location depends on the side: the left-window and right-windowcuto s may have di erent locations. Bounds on the distance to equilibrium aregiven for both sides. Examples prove that the bounds are tight.
国家哲学社会科学文献中心版权所有